# SDR SWAA2022032939252

- Difficulty date: September 10, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 62,580 hours, 36,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: R/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON MAIN WHEEL WELL PRESSURE DECK UPPER SURFACE AT B.S. 718; R.B.L 67. W.L. 200. / REMOVED & REPAIRED CORROSION ON MAIN WHEEL WELL PRESSURE DECK UPPER SURFACE AT BS 718; RBL 67. W.L. 200 PER EA 1-753-35659; REV. IR AND ER 19-04790; REV IR.
